# SDR SIMA201002605

- Difficulty date: January 22, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 20,407 hours, 17,362 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 80005701
- Condition: Inoperative
- Location: Lt Mlg
- Part time: 20,407 hours, 17,362 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4694 AFTER TAKEOFF THE CREW REPORTED, RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE ON EICAS.  THE LANDING GEAR WAS NOT RETRACTED.  THE CREW ELECTED TO RETURN TO JFK.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE MAIN LANDING FORWARD WEIGHT ON WHEELS PROXIMITY SWITCH IAW EMB 140 AMM 32-63-00.  OPERATIONAL CHECK WAS GOOD.  ALSO REMOVED BLOCKAGE FROM RIGHT MAIN LANDING AFT PROXIMITY WEIGHT ON WHEELS SWITCH TARGET.  THE AIRCRAFT WAS RETURNED TO SERVICE.
